Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 373, Number 11

A robust approach to sharp multiplier theorems for Grushin operators
Gian Maria Dall’Ara and Alessio Martini.
Trans. Amer. Math. Soc. 373 (2020), 7533-7574
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4169667
The Kohn-Laplace equation on abstract CR manifolds: Global regularity
Tran Vu Khanh and Andrew Raich.
Trans. Amer. Math. Soc. 373 (2020), 7575-7606
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4169668
On solvability of the first Hochschild cohomology of a finite-dimensional algebra
Florian Eisele and Theo Raedschelders.
Trans. Amer. Math. Soc. 373 (2020), 7607-7638
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4169669
Strichartz estimates and Strauss conjecture on non-trapping asymptotically hyperbolic manifolds
Yannick Sire, Christopher D. Sogge, Chengbo Wang and Junyong Zhang.
Trans. Amer. Math. Soc. 373 (2020), 7639-7668
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4169670
Thermodynamic formalism and integral means spectrum of logarithmic tracts for transcendental entire functions
Volker Mayer and Mariusz Urbański.
Trans. Amer. Math. Soc. 373 (2020), 7669-7711
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4169671
Drinfeld-type presentations of loop algebras
Fulin Chen, Naihuan Jing, Fei Kong and Shaobin Tan.
Trans. Amer. Math. Soc. 373 (2020), 7713-7753
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4169672
Differential graded algebra over quotients of skew polynomial rings by normal elements
Luigi Ferraro and W. Frank Moore.
Trans. Amer. Math. Soc. 373 (2020), 7755-7784
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4169673
The effect of curvature in fractional Hardy–Sobolev inequality involving the spectral Dirichlet Laplacian
Nikita Ustinov.
Trans. Amer. Math. Soc. 373 (2020), 7785-7815
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4169674
The first cohomology, derivations, and the reductivity of a (meromorphic open-string) vertex algebra
Yi-Zhi Huang and Fei Qi.
Trans. Amer. Math. Soc. 373 (2020), 7817-7868
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4169675
Star-fundamental algebras: polynomial identities and asymptotics
Antonio Giambruno, Daniela La Mattina and Cesar Polcino Milies.
Trans. Amer. Math. Soc. 373 (2020), 7869-7899
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4169676
Perturbations of elliptic operators in 1-sided chord-arc domains. Part II: Non-symmetric operators and Carleson measure estimates
Juan Cavero, Steve Hofmann, José María Martell and Tatiana Toro.
Trans. Amer. Math. Soc. 373 (2020), 7901-7935
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4169677
Extremal growth of Betti numbers and trivial vanishing of (co)homology
Justin Lyle and Jonathan Montaño.
Trans. Amer. Math. Soc. 373 (2020), 7937-7958
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4169678
The Zariski–Riemann space of valuation domains associated to pseudo-convergent sequences
G. Peruginelli and D. Spirito.
Trans. Amer. Math. Soc. 373 (2020), 7959-7990
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4169679
Characterization of rectifiable measures in terms of $𝛼$-numbers
Jonas Azzam, Xavier Tolsa and Tatiana Toro.
Trans. Amer. Math. Soc. 373 (2020), 7991-8037
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4169680
Collapsed manifolds with Ricci bounded covering geometry
Hongzhi Huang, Lingling Kong, Xiaochun Rong and Shicheng Xu.
Trans. Amer. Math. Soc. 373 (2020), 8039-8057
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4169681
Torsion points of order $\boldsymbol{2g+1}$ on odd degree hyperelliptic curves of genus $\boldsymbol{g}$
Boris M. Bekker and Yuri G. Zarhin.
Trans. Amer. Math. Soc. 373 (2020), 8059-8094
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4169682
Greatest common divisors with moving targets and consequences for linear recurrence sequences
Nathan Grieve and Julie Tzu-Yueh Wang.
Trans. Amer. Math. Soc. 373 (2020), 8095-8126
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4169683
Sharp uncertainty principles on general Finsler manifolds
Libing Huang, Alexandru Kristály and Wei Zhao.
Trans. Amer. Math. Soc. 373 (2020), 8127-8161
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4169684
Markov random walks on homogeneous spaces and Diophantine approximation on fractals
Roland Prohaska and Cagri Sert.
Trans. Amer. Math. Soc. 373 (2020), 8163-8196
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4169685
Frobenius line invariance of algebraic $K$-theory
Oliver Braunling.
Trans. Amer. Math. Soc. 373 (2020), 8197-8217
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4169686
Effective virtual and residual properties of some arithmetic hyperbolic $3$–manifolds
Jason DeBlois, Nicholas Miller and Priyam Patel.
Trans. Amer. Math. Soc. 373 (2020), 8219-8257
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4169687
Relative Gromov–Witten invariants and the enumerative meaning of mirror maps for toric Calabi–Yau orbifolds
Fenglong You.
Trans. Amer. Math. Soc. 373 (2020), 8259-8288
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4169688